# SDR DALA2017121708770

- Difficulty date: December 16, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercooler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BETWEEN BEAM NR 4 AND NR 5 STA 175 AT MAIN ENTRY DOOR.  REPLACED IAW SRM 51-30-02 AND DWG 995576, REV K.
